Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having burning and discomfort feeling at the tip of the penis. Cause?

Hi, After uriniating I have been having some off and on mild burining and discomfort. I do cocaine sometimes. It isn t a burning while actualy urinating, it is after. It is not severe, is on again/off again and just like to know what may cause this. The slight burning/discomfort is at the tip of penis mainly and a little around the head. Any ideas what may cause this ?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The discomfort you are feeling around the tip of your penis after urination might be caused by inflammation of the urethra. Normally this also happens due to less water intake and scanty urine in summer and hot climate.

Drink enough water and consume fruit juices. Wash the area thoroughly at least thrice daily. if no respite found after another day, please consult your general practitioner.

Wish you speedy recovery.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor